# SDR REXA2014040600356

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 21,887 hours, 19,271 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7D WILL NOT STAY IN THE UPRIGHT POSITION & BLOCKS EMERGENCY EXIT.  ADJUSTED ACTUATOR AT SEAT 7D IAW AMM 25-20-00,  ACFT OK FOR SERVICE.
